# SDR USAABB04076

- Difficulty date: August 9, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1265
- Condition: Inoperative
- Location: Row 24-29
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND AISLE EMERGENCY LIGHTS AT ROWS 24L AND 29R INOPERATIVE.  MAINTENANCE REPLACED BOTH LIGHT ASSEMBLIES.  (M)
